PDA

View Full Version : Took some Thermocin for first time... Feel ****ty



Shay
02-26-2007, 05:42 PM
Took a total of 4 pills today. Once at breakfast once midday.

Have felt dizzy, weak, and just plain ****ty today. Felt like vomiting multiple times and just plain sick. Is this normal till my body gets use to it?

Unholy
02-26-2007, 05:48 PM
No sir

Devin
02-26-2007, 06:32 PM
I cant say if its the norm or not but I took them for the first time last week and felt fine, I felt a little warmer then usual but apart that was fine.

chris mason
02-26-2007, 06:37 PM
Took a total of 4 pills today. Once at breakfast once midday.

Have felt dizzy, weak, and just plain ****ty today. Felt like vomiting multiple times and just plain sick. Is this normal till my body gets use to it?

No. Don't take any more and go see your doctor ASAP. We will be happy to refund you your money. Just shoot me PM.

Chris

Shay
02-26-2007, 06:39 PM
No. Don't take any more and go see your doctor ASAP. We will be happy to refund you your money. Just shoot me PM.

Chris

i may have just been feeling weird earlier today... I dunno, I feel fine now but like from 10 am to 6 pm I felt really bad.

Came home and drank some orange juice, and forced myself to eat dinner cause i wasnt in the least bit hungry.

Ill skip taking it tomorrow and see how I feel. Then take it maybe in 3-4 days when I feel fine.

Unholy
02-26-2007, 06:39 PM
Also before you freak out and call a doctor see how you feel tomorrow. You might need to take less for a while to get accustomed to the strong stimulants.

Shay
02-26-2007, 06:57 PM
Also before you freak out and call a doctor see how you feel tomorrow. You might need to take less for a while to get accustomed to the strong stimulants.

yea, ill wait a bit, and maybe try just 2 pills on say thursday. It is working cause im not even remotely hungry and I literally forced myself to eat food, and even drink the orange juice. I think it was just a bit too vigourous of a workout this morning because I threw up after my morning workout which was before I took my first dose of thermocin. Who knows.

sweetboi
02-27-2007, 02:12 PM
Have you just started cutting? Maybe it's the big drop in calories your body's still getting used to?

Shay
02-28-2007, 12:25 PM
i dont think it was completely the thermocin.

I was really anxious/nervous that day and I think that also lead to it.

I took some thermocin today and feel perfectly fine.